Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Evaluation of generalized Howland integrals

Author: Chih Bing Ling
Journal: Math. Comp. 38 (1982), 593-599
MSC: Primary 65D20; Secondary 65D30
MathSciNet review: 645674
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper presents a method of evaluation of the generalized Howland integrals. The values are tabulated to 10D.

References [Enhancements On Off] (What's this?)

  • [1] T. J. I'A. Bromwich, Theory of Infinite Series, 2nd ed., Macmillan, New York, 1926, p. 62.
  • [2] C. B. Ling, "Tables of values of 16 integrals of algebraic-hyperbolic type," MTAC, v. 11, 1957, pp. 160-166. MR 0090892 (19:886f)
  • [3] C. B. Ling & J. Lin, "A new method of evaluation of Howland integrals," Math. Comp., v. 25, 1971, pp. 331-337. MR 0295537 (45:4603)
  • [4] C. B. Ling, "Further evaluation of Howland integrals," Math. Comp., v. 32, 1978, pp. 900-904. MR 492047 (80f:65004)
  • [5] C. B. Ling & M. J. Wu, "Evaluation of integrals of Howland type involving a Bessel function," Math. Comp., v. 38, 1982, pp. 215-222. MR 637299 (82m:65003)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D20, 65D30

Retrieve articles in all journals with MSC: 65D20, 65D30

Additional Information

Keywords: Howland integrals, generalized Howland integrals
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society